Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What precutions should be taken for atheletes feet? - Online Doctor Chats

Date : 25-Mar-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Dr. XXXXXXX
User:I think I have atheletes foot
Doctor:How can I help you?
User:what precaution you suggest.
User:both my toes are red and there are rashes
Doctor:You should keep your feet dry at all times
Doctor:and wear cotton socks
Doctor:preferable not to wear shoes
User:whenever I wear socks the problem seems to aggrevate
Doctor:And you should consult a dermatologist to confirm
User:I try not to wear any shoes,but sometimes cannot help
User:what ointment do you suggest?
Doctor:Yes, wearing socks and shoes does increase the problem because of the moisture
Doctor:I can not suggest you an ointment without examining you in person
Doctor:You need to get it diagnosed first
User:its been on and off.
Doctor:only after that ointments can be prescribed
Doctor:Yes, it does happen
Doctor:please do consult a dermatologist
Doctor:and don't wear shoes
Doctor:keep your feet dry at all times
Doctor:is there anything else I can help you with?
User:my feet get sweaty in this whether all the time
Doctor:I can understand
Doctor:it happens because of the season
Doctor:you can't help that, you can only avoid wearing shoes
User:that's all
Doctor:You are welcome
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor